advertisement
Question
Posted by: tracy | 2006/04/11

the pill...

Hi doc
I have an eating disorder that i am trying to work through, i'm bulemic and have been to counceling etc but a question was raised by my boyfreind regarding my contraception. I'm taking triphasil in the mornings, i've been throwing up once or twice a week, usually in the afternoons. Will this have an effect my pill in any way?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Vomiting will affect the absorption of the Pill and can therefore interfere with its efficacy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement